Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 7283518, 9 pages
https://doi.org/10.1155/2018/7283518
Research Article

An Exact Solution of the Second-Order Differential Equation with the Fractional/Generalised Boundary Conditions

1Institute of Computer and Information Sciences, Czestochowa University of Technology, Czestochowa, Poland
2Institute of Mathematics, Czestochowa University of Technology, Czestochowa, Poland

Correspondence should be addressed to Tomasz Blaszczyk; lp.zcp.mi@kyzczsalb.zsamot

Received 30 December 2017; Accepted 26 February 2018; Published 11 April 2018

Academic Editor: Giorgio Kaniadakis

Copyright © 2018 Mariusz Ciesielski and Tomasz Blaszczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Brennan and I. Kovaci, “Examples of physical systems described by the Duffing equation,” in The Duffing Equation: Nonlinear Oscillators and their Behaviour, I. Kovacic and M. J. Brennan, Eds., John Wiley & Sons, Ltd., 2011. View at Google Scholar
  2. A. Parmeggiani, Spectral Theory of Non-Commutative Harmonic Oscillators: An Introduction, vol. 1992 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2010. View at MathSciNet
  3. P. Blaise and O. Henri-Rousseau, Quantum Oscillators, John Wiley & Sons, Inc., Hoboken, NJ, USA, 2011.
  4. T. Pavlidis, Biological Oscillators: Their Mathematical Analysis, Academic Press, New York, NY, USA and London, UK, 1973.
  5. U. L. Rohde, A. K. Poddar, and G. Bock, The Design of Modern Microwave Oscillators for Wireless Applications: Theory and Optimization, John Wiley & Sons, Inc., Hoboken, NJ, USA, 2005.
  6. C. Floris, “Stochastic stability of damped Mathieu oscillator parametrically excited by a gaussian noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 375913, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. L. S. Osborne, “A relativistic oscillator model applied to lepton-nucleon reactions,” Physics Letters B, vol. 63, no. 4, pp. 456–458, 1976. View at Publisher · View at Google Scholar · View at Scopus
  8. J. M. Cornwall and G. Tiktopoulos, “Functional Schrödinger equation approach to high-energy multiparticle scattering,” Physics Letters B, vol. 282, no. 1-2, pp. 195–200, 1992. View at Publisher · View at Google Scholar · View at Scopus
  9. B. N. Achar, J. W. Hanneken, T. Enck, and T. Clarke, “Dynamics of the fractional oscillator,” Physica A: Statistical Mechanics and its Applications, vol. 297, no. 3-4, pp. 361–367, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. N. Narahari Achar, J. W. Hanneken, and T. Clarke, “Damping characteristics of a fractional oscillator,” Physica A: Statistical Mechanics and its Applications, vol. 339, no. 3-4, pp. 311–319, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Kang and X. Zhang, “Some comparison of two fractional oscillators,” Physica B: Condensed Matter, vol. 405, no. 1, pp. 369–373, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Kukla and U. Siedlecka, “Fractional heat conduction in multilayer spherical bodies,” Journal of Applied Mathematics and Computational Mechanics, vol. 15, no. 4, pp. 83–92, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Povstenko and J. Klekot, “The fundamental solutions to the central symmetric time-fractional heat conduction equation with heat absorption,” Journal of Applied Mathematics and Computational Mechanics, vol. 16, no. 2, pp. 101–112, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. A. Stanislavsky, “Twist of fractional oscillations,” Physica A: Statistical Mechanics and its Applications, vol. 354, no. 1-4, pp. 101–110, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. F. Riewe, “Nonconservative Lagrangian and Hamiltonian mechanics,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 53, no. 2, pp. 1890–1899, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Riewe, “Mechanics with fractional derivatives,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 55, no. 3, part B, pp. 3581–3592, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Klimek, “Fractional sequential mechanics---models with symmetric fractional derivative,” Czechoslovak Journal of Physics, vol. 51, no. 12, pp. 1348–1354, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Klimek, “Lagrangean and Hamiltonian fractional sequential mechanics,” Czechoslovak Journal of Physics, vol. 52, no. 11, pp. 1247–1253, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  19. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. O. P. Agrawal, “Fractional variational calculus and the transversality conditions,” Journal of Physics A: Mathematical and General, vol. 39, no. 33, pp. 10375–10384, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. Baleanu, J. H. Asad, and I. Petras, “Fractional Bateman - Feshbach Tikochinsky oscillator,” Communications in Theoretical Physics, vol. 61, no. 2, pp. 221–225, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Blaszczyk, “A numerical solution of a fractional oscillator equation in a non-resisting medium with natural boundary conditions,” Romanian Reports in Physics, vol. 67, no. 2, pp. 350–358, 2015. View at Google Scholar
  23. T. Blaszczyk and M. Ciesielski, “Fractional oscillator equation: analytical solution and algorithm for its approximate computation,” Journal of Vibration and Control, vol. 22, no. 8, pp. 2045–2052, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Ciesielski and T. Blaszczyk, “Numerical solution of non-homogenous fractional oscillator equation in integral form,” Journal of Theoretical and Applied Mechanics, vol. 53, no. 4, pp. 959–968, 2015. View at Publisher · View at Google Scholar · View at Scopus
  25. W. Liu, M. Wang, and T. Shen, “Analysis of a class of nonlinear fractional differential models generated by impulsive effects,” Boundary Value Problems, vol. 175, 2017. View at Google Scholar · View at MathSciNet
  26. Y. Xu and O. P. Agrawal, “Models and numerical solutions of generalized oscillator equations,” Journal of Vibration and Acoustics, vol. 136, no. 5, Article ID 051005, 2014. View at Publisher · View at Google Scholar · View at Scopus
  27. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  28. G. B. Arfken and H. J. Weber, Mathematical Methods for Physicists, Elsevier, London, UK, 6th edition, 2005.